PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994-1995 | 146 | 3 | 295-312
Tytuł artykułu

Quasivarieties of pseudocomplemented semilattices

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Two properties of the lattice of quasivarieties of pseudocomplemented semilattices are established, namely, in the quasivariety generated by the 3-element chain, there is a sublattice freely generated by ω elements and there are $2^ω$ quasivarieties.
Słowa kluczowe
Rocznik
Tom
146
Numer
3
Strony
295-312
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-02-28
Twórcy
autor
autor
Bibliografia
  • [1] M. E. Adams, Implicational classes of pseudocomplemented distributive lattices, J. London Math. Soc. 13 (1976), 381-384.
  • [2] M. E. Adams and W. Dziobiak, Q-universal quasivarieties of algebras, Proc. Amer. Math. Soc. 120 (1994), 1053-1059.
  • [3] M. E. Adams and W. Dziobiak, Lattices of quasivarieties of 3-element algebras, J. Algebra 166 (1994), 181-210.
  • [4] M. E. Adams and M. Gould, A construction for pseudocomplemented semilattices and two applications, Proc. Amer. Math. Soc. 106 (1989), 899-905.
  • [5] S. Burris and H. P. Sankappanavar, A Course in Universal Algebra, Springer, New York, 1981.
  • [6] W. Dziobiak, On subquasivariety lattices of some varieties related with distributive p-algebras, Algebra Universalis 21 (1985), 62-67.
  • [7] G. Grätzer, General Lattice Theory, Birkhäuser, Basel, 1978.
  • [8] G. T. Jones, Pseudocomplemented semilattices, Ph.D. dissertation, U.C.L.A., 1972.
  • [9] A. I. Mal'cev, On certain frontier questions in algebra and mathematical logic, Proc. Internat. Congr. of Mathematicians, Moscow 1966, Mir, 1968, 217-231 (in Russian).
  • [10] A. I. Mal'cev, Algebraic Systems, Grundlehren Math. Wiss. 192, Springer, New York, 1973.
  • [11] H. P. Sankappanavar, Remarks on subdirectly irreducible pseudocomplemented semi-lattices and distributive pseudocomplemented lattices, Math. Japon. 25 (1980), 519-521.
  • [12] M. V. Sapir, The lattice of quasivarieties of semigroups, Algebra Universalis 21 (1985), 172-180.
  • [13] J. Schmid, Lee classes and sentences for pseudocomplemented semilattices, ibid. 25 (1988), 223-232.
  • [14] J. Schmid, On amalgamation classes of pseudocomplemented semilattices, ibid. 29 (1992), 402-418.
  • [15] A. Shafaat, On implicational completeness, Canad. J. Math. 26 (1974), 761-768.
  • [16] M. P. Tropin, An embedding of a free lattice into the lattice of quasivarieties of distributive lattices with pseudocomplementation, Algebra i Logika 22 (1983), 159-167 (in Russian).
  • [17] A. Wroński, The number of quasivarieties of distributive lattices with pseudocomplementation, Polish Acad. Sci. Inst. Philos. Sociol. Sect. Logic 5 (1976), 115-121.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv146i3p295bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.